MDJunction - People Helping People
 
Ask a Question
02/11/2010 08:44 AM

zoloft and xanax

darkwinter09
 
Posts: 1
New Member

hey everyone in this group i am new to it, i am just wondering if anyone else is on these medications and feels numb? i feel like i have no emotions at all, does anyone else experience this?
Reply

02/11/2010 09:15 AM
morhope2
morhope2  
Posts: 789
Senior Member

I've been on zoloft before, but it sounds more like you are on too high a dose. tell your doctor how you are feeling and see if can back down the dosage. if you don't have an appt soon, give them a call and let them know. Hugs and God Bless.

02/11/2010 12:20 PM
bits
bits  
Posts: 10865
VIP Member

I have never taken Zoloft but do take Xanax as needed.

Xanax has never made me feel numb...only relaxed and able to sleep or calms my nerves.

Are you taking these meds together? How often and what mgs?

I agree with morhope, you need to contact doc.

Good luck dear.

Hugs


02/11/2010 01:27 PM
Sylvia4648
Sylvia4648  
Posts: 5177
VIP Member
I'm an Advocate

Hi Colleen and welcome to our depression group. I am sorry that you need us but glad that you found us. I can't really speak to the drug question, but just wanted to say hi and welcome you. More than likely someone will come along who can address your question. We are a warm, welcoming, non-judgmental group, so feel free to post whatever and whenever.

I agree that you need to contact your doc.

Warm welcoming wishes,

Sylvia


02/11/2010 03:39 PM
Peace4Rach
Peace4Rach  
Posts: 9116
VIP Member

Welcome Colleen. I have heard some people say that about antidepressants. The only time I felt a bit like that was when the medication needed an adjustment or lowered a bit. Most times, on the meds I feel more alive than I would without them. Without them, I probably would spend alot of time in bed and some time crying as well. But definetely have that discussion with your doc about how the medication makes you feel and see if there is anything that can be done so you will feel less numb and more emotion which as a person people want to feel.

02/11/2010 04:59 PM
meko608
meko608  
Posts: 8
Member

IM NEW HERE. JUST WANNA SAY HELLO TO EVERYONE. NOT NEW TO DRUGS THOUGH. BUT GOD WILL SEE US ALL THROUGH OUR TOUGH TIMES.... Kissing

02/11/2010 05:01 PM
meko608
meko608  
Posts: 8
Member

MAYBE YOUR DOSAGE NEEDS CHANGED?

GOD BLESS YOU... TALK TO YOUR DOCTOR. BE HONEST,

GOOD LUCK, MICHELLE


02/12/2010 12:03 AM
patty777

The sudden vision of a white dove is a blessing for me since 1997. Wonderful things happen in my life when this magical vision is in front of me. I thank you, you were sent for a reason. God Bless Meko and peace be with you always.

Darkwinter, As far as med is concerned, you can find out side affects from your pharmacy by just calling, they are always happy to help.

God Bless

Patty


02/12/2010 12:46 AM
pinkapple
pinkapple  
Posts: 1504
Senior Member

Hi Dark Winter. Sorry for the feeling of numbs and no emotion. It must be very frustrating having to have the side effect of your medication. Sorry can't give any comment on the med. Hang on there, somebody might be able to assist you.

The white pigeon is beautiful. May you always be blessed.


02/12/2010 04:30 AM
Peace4Rach
Peace4Rach  
Posts: 9116
VIP Member

Welcome Darkwinter and Mek608. May you find our group a comfort and support. Welcome hugs, Rachele
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved